The non-symmetric discrete algebraic Riccati equation and canonical factorization of rational matrix functions on the unit circle.

A.E. Frazho, M.A. Kaashoek, A.C.M. Ran

Research output: Contribution to JournalArticleAcademicpeer-review

167 Downloads (Pure)

Abstract

Canonical factorization of a rational matrix function on the unit circle is described explicitly in terms of a stabilizing solution of a discrete algebraic Riccati equation using a special state space representation of the symbol. The corresponding Riccati difference equation is also discussed. © The Author(s).
Original languageEnglish
Pages (from-to)215-229
JournalIntegral Equations and Operator Theory
Volume66
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'The non-symmetric discrete algebraic Riccati equation and canonical factorization of rational matrix functions on the unit circle.'. Together they form a unique fingerprint.

Cite this